# SDR ABXA040338

- Difficulty date: September 21, 2004
- Submitted: October 4, 2004
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767231
- Aircraft serial: 23016
- Aircraft time: 45,145 hours, 35,456 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: A062013
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD PANEL EMERGENCY LIGHTS BACKGROUND LIGHTING DIM/INOP.  REPLACED EMERGENCY LIGHT AND CREW OXYGEN LIGHT PLATE.  OPS CHECKED GOOD IAW B767 AMM 33-13-07.
